# SDR AALA20030733

- Difficulty date: July 9, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT GALLEY FLOOR JUST FORWARD OF DOOR IS INOPERATIVE.  REPLACED BATTERY AND CHARGER MODULE.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
